# SDR UPS99828349

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1060-1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SEAT TRACK AT FS 1060-1080 AT RBL 60 HAS HEAVY CORROSION.  REMOVED AND REPLACED SEAT TRACK FROM FS 1030 TO 1110, RBL 60 IAW SRM 53-2-3.
